Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online


Dear Doctor , I am taking the following tablet for pain in the ankles which has small swelling as I get sever pain while walking. Due to Allergic Rhinitis I am taking Montek LC which gives pain in the left side of my hip and thighs severly due to muscular cramps. 1. Zerodol-P 2. Zinetac-150mg 3. Becosules All the three tables together but only at bedtime twice or thrice in a week. I am aware this is not a solution for getting relieved from the pain. Pls suggest whether the above tablets will have any side effects or after effects..
Asked On : Wed, 8 Jun 2011
Answers:  1 Views:  2478
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
     No drug for allergic rhinitis should give pain in particular hip & thigh as mentioned by you.So try to find the real culprit for pain instead of montek LC.It is always better to take drugs in isolation or after some gap instead of taking all together. Zerodol -p & zintac & becosule taken thrice in a week generally don`t produce any side effects or after effects.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Wed, 8 Jun 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor